EconPapers    
Economics at your fingertips  
 

Fractional Calculus of Variations in Terms of a Generalized Fractional Integral with Applications to Physics

Tatiana Odzijewicz, Agnieszka B. Malinowska and Delfim F. M. Torres

Abstract and Applied Analysis, 2012, vol. 2012, 1-24

Abstract:

We study fractional variational problems in terms of a generalized fractional integral with Lagrangians depending on classical derivatives, generalized fractional integrals and derivatives. We obtain necessary optimality conditions for the basic and isoperimetric problems, as well as natural boundary conditions for free-boundary value problems. The fractional action-like variational approach (FALVA) is extended and some applications to physics discussed.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/871912.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/871912.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:871912

DOI: 10.1155/2012/871912

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:871912